Paracetamol 500mg 1 Tablet
Shipping Weight 0 Show Delivery Fee
BIOGESIC Paracetamol 500mg 1 Tablet
Biogesic is used and trusted for headache and fever relief. It can be consumed on an empty stomach, and can be taken by pregnant women, breastfeeding moms and the elderly. Biogesic has been caring for Filipinos for over 50 years. #AlagangBiogesic
What is the medicine used for?
For the relief of minor aches and pains such as headache, backache, menstrual cramps, muscular aches, minor arthritis pain, toothache, and pain associated with the common cold and flu
For fever reduction.
What is in the medicine?
This product contains Paracetamol, a fever reducer and pain reliever.
Place of Origin
Each tablet contains 500mg Paracetamol
Special Precautions: Liver warning and disease. Other medicines containing paracetamol. Concomitant use of warfarin.
Product Code: 10000110